# SDR ASAA2018081085722

- Difficulty date: July 18, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 143A524034
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 540,  BL 0 - RBL 16 CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
